MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ MANGUM¿ MICRO FLUID DELIVERY SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX¿ MANGUM¿ MICRO FLUID DELIVERY SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MX5096020MG
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Voluntary medwatch form #mw5067687.Customer has not yet returned the device to the manufacturer for device evaluation.When and if the device becomes available and is returned and evaluated the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that during patient use of the medex¿ mangum¿ micro fluid delivery system, the bonded hub was leaking.According to the report the leak was located at the hub that was closest to the intravenous syringe which contained a dopamine infusion.It was reported that lipids "and other ivf?" had backed up into the syringe and was dripping from the hub.It was noted that the crevice under the syringe was full of fluid and a moderate amount of fluid was observed under the intravenous pump as well.According to the reporter, the device was patient use for hours prior to the observed event; however, the full length of time was unknown.No patient injury occurred and no medical intervention was required due to the reported event.

Brand Name
MEDEX¿ MANGUM¿ MICRO FLUID DELIVERY SYSTEM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6415260
Report Number3012307300-2017-00679
Device Sequence Number18839741
Product Code FPA
UDI-Device Identifier50351688506830
UDI-Public50351688506830
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2019
Device Catalogue NumberMX5096020MG
Device Lot Number3248864
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2017
Initial Report FDA Received Date03/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3500 MEDFUSION® SYRINGE INFUSION PUMP